MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1/2ML W/NDL 27X1/2 RB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1/2ML W/NDL 27X1/2 RB; PISTON SYRINGE
Model Number 305620
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record could not be completed for batch # 6291792 as this is not a lot number from holdrege.Investigation conclusion: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the above, no additional investigation and no capa is required at this time.
 
Event or Problem Description
It was reported that the tip of the syringe 1/2ml w/ndl 27x1/2 rb was clogged before use.The following information was provided by the initial reporter: "clogged syringe.The tip of the syringe.Reported defect: 2 clogged syringe.These syringes have been found clogged when opening the unit.No connection has been done.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: the customer provided the incorrect lot# 6291792.After updating the complaint with the correct lot# 6291762, it was realized that the complaint was completed under the incorrect business unit.The complaint has been transferred to the correct business unit.This complaint is cancelled.

Brand Name
SYRINGE 1/2ML W/NDL 27X1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key9718021
Report Number1920898-2020-00138
Device Sequence Number727654
Product Code FMF
UDI-Device Identifier30382903056201
UDI-Public30382903056201
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2022
Device Model Number305620
Device Catalogue Number305620
Device Lot Number6291792
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date02/17/2020
Supplement Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;